Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1959, Volume 4, Issue 2, Pages 211–214 (Mi tvp4880)  

This article is cited in 41 scientific papers (total in 41 papers)

Short Communications

An Extremal Problem in Probability Theory

Yu. V. Prokhorov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences
Received: 09.01.1959
English version:
Theory of Probability and its Applications, 1959, Volume 4, Issue 2, Pages 201–203
DOI: https://doi.org/10.1137/1104017
Document Type: Article
Language: Russian
Citation: Yu. V. Prokhorov, “An Extremal Problem in Probability Theory”, Teor. Veroyatnost. i Primenen., 4:2 (1959), 211–214; Theory Probab. Appl., 4:2 (1959), 201–203
Citation in format AMSBIB
\Bibitem{Pro59}
\by Yu.~V.~Prokhorov
\paper An Extremal Problem in Probability Theory
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 2
\pages 211--214
\mathnet{http://mi.mathnet.ru/tvp4880}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 2
\pages 201--203
\crossref{https://doi.org/10.1137/1104017}
Linking options:
  • https://www.mathnet.ru/eng/tvp4880
  • https://www.mathnet.ru/eng/tvp/v4/i2/p211
  • This publication is cited in the following 41 articles:
    1. S. V. Astashkin, “Sequences of independent functions and structure of rearrangement invariant spaces”, Russian Math. Surveys, 79:3 (2024), 375–457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Igor Borisov, “Poissonization Inequalities for Sums of Independent Random Variables in Banach Spaces with Applications to Empirical Processes”, Mathematics, 12:18 (2024), 2803  crossref
    3. Narcisse Randrianantoanina, “Triple operator version of the Golden-Thompson inequality for traces on von Neumann algebras”, Annales de l'Institut Fourier, 2023, 1  crossref
    4. Giorgos Chasapis, Alexandros Eskenazis, Tomasz Tkocz, “Sharp Rosenthal‐type inequalities for mixtures and log‐concave variables”, Bulletin of London Math Soc, 55:3 (2023), 1222  crossref
    5. Thomas Mikosch, Igor Rodionov, “Precise large deviations for dependent subexponential variables”, Bernoulli, 27:2 (2021)  crossref
    6. Zvika Brakerski, Paul Christiano, Urmila Mahadev, Umesh Vazirani, Thomas Vidick, “A Cryptographic Test of Quantumness and Certifiable Randomness from a Single Quantum Device”, J. ACM, 68:5 (2021), 1  crossref
    7. Steven R. Howard, Aaditya Ramdas, Jon McAuliffe, Jasjeet Sekhon, “Time-uniform Chernoff bounds via nonnegative supermartingales”, Probab. Surveys, 17:none (2020)  crossref
    8. Rhee Ch.-H. Blanchet J. Zwart B., “Sample Path Large Deviations For Levy Processes and Random Walks With Regularly Varying Increments”, Ann. Probab., 47:6 (2019), 3551–3605  crossref  isi
    9. Bart Kamphorst, Bert Zwart, “Uniform asymptotics for compound Poisson processes with regularly varying jumps and vanishing drift”, Stochastic Processes and their Applications, 129:2 (2019), 572  crossref
    10. Wellner J.A., “The Bennett-Orlicz Norm”, Sankhya Ser. A, 79:2, SI (2017), 355–383  isi
    11. Arijit Chakrabarty, “Large deviations for truncated heavy-tailed random variables: A boundary case”, Indian J Pure Appl Math, 48:4 (2017), 671  crossref
    12. Victor H. de la Peña, Rustam Ibragimov, Inequalities and Extremal Problems in Probability and Statistics, 2017, 159  crossref
    13. Maller R.A., “Strong Laws At Zero For Trimmed Levy Processes”, Electron. J. Probab., 20 (2015), 88, 1–24  crossref  isi
    14. Marius Junge, Qiang Zeng, “Noncommutative Bennett and Rosenthal inequalities”, Ann. Probab., 41:6 (2013)  crossref
    15. Arijit Chakrabarty, “Effect of truncation on large deviations for heavy-tailed random vectors”, Stochastic Processes and their Applications, 122:2 (2012), 623  crossref
    16. Xiequan Fan, Ion Grama, Quansheng Liu, “Hoeffding's inequality for supermartingales”, Stochastic Processes and their Applications, 122:10 (2012), 3545  crossref
    17. S. V. Astashkin, F. A. Sukochev, “Independent functions and the geometry of Banach spaces”, Russian Math. Surveys, 65:6 (2010), 1003–1081  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. Michael Klass, Krzysztof Nowicki, “Uniformly Accurate Quantile Bounds Via The Truncated Moment Generating Function: The Symmetric Case”, Electron. J. Probab., 12:none (2007)  crossref
    19. Vladislav Kargin, “A large deviation inequality for vector functions on finite reversible Markov Chains”, Ann. Appl. Probab., 17:4 (2007)  crossref
    20. V. M. Kruglov, “Strengthening of Prokhorov's arcsine-inequality”, Theory Probab. Appl., 50:4 (2006), 677–684  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:303
    Full-text PDF :120
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025